MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305788
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma / 510(k)#: k980987(syringe); k161170 (needle).(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use it was noticed that the stopper was deformed with a bd syringe 3ml ll w/ndl eclipse 22x1 rb.The following information was provided by the initial reporter: distorted stopper.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: 2 photos were received for investigation and unable to observe distorted stopper from the photos.Unable to observe distorted stopper from the received photos.Actual sample was not returned for evaluation.Root cause could not be determined.A device history record review was performed and showed no non-conformance's associated with this issue during the production of this batch.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 22X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8732666
Report Number8041187-2019-00487
Device Sequence Number2572757
Product Code FMI
UDI-Device Identifier30382903057888
UDI-Public30382903057888
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number305788
Device Lot Number7114289
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;